# SDR CALA2023030900661

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 117,395 hours, 18,291 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 767
- Condition: Burned
- Location: Lh Slide L396
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 - LH SLIDE LIGHT (L396) EMER LT INOP TRANSFER REF HXWO 1490734 AND ORIGINATED BY EMP V920571 LH SLIDE LT (L396) LAMP AND LENS ASSY REPLACED & TESTED NORMAL AS PER AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V920570 INSPECTED BY V898561 IDT INSPECTED BY HX195306 ADD EMP:V896985
